# SDR SWIA201844332

- Difficulty date: February 27, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 36,723 hours, 31,248 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector Loop
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI- ICE DUCT (RT SIDE) WARNING MSG IN FLIGHT WITH WINGS AND COWLS ANTI-ICE SELECTED. COMPLIED WITH QRH. RT FUSE DUCT SHOWED RED. EMERGENCY DECLARED. (FLT 5738) CLOSED REMOVED AND REPLACED THE RT WHEEL WELL LEAK DETECTOR LOOP. OPS CHECK GOOD AT THIS TIME.
